Its interesting reading what side effects you are experiencing. I am about
to come of PPI, my last try ended in disaster, i tried to cut my 40mg x 2 pantoprazole by cutting the night time dose to only 1 x 40mg in the morning. Unfortunately i could not make it past 5am,mthe burning pain was horrid, and the acid reflux triggering my asthma. But worst of all was that i got burning pain in my stomach in a upside down V shape. I went back on pantoprazole and 3 months of hell since then. I did endoscopy recently and waiting or biopsy results but it looks like i am clear from gastritis and going to come off PPI again but god i am scared. The only problem is that i need to stop my ppi in one go, I am suffering from bad side effects and i have tried a few. This time round my gallbladder is on fire. Either i loses my gallbladder or stop ppi, the pain won't give me two month to taper off.
I wanted to ask you all, did anybody experience burning pain in the stomach?
I know many of you experience burning in the throat and osophagus but what about
in the stomach?
anybody have vomiting feeling?
The doctors explained the pain as visceral hypersensitivity in the stomach and the acid rebound fried my nerves. I find their explanation a little dificult to stomach, because of many reason but don't want to polite this thread with my problems.
PPI ARE THE DEVILS EVIL DRIG. THESE DRUGS ARE STUPIDITY, THEY LEAVE YOU WITH A MUCH BIGGER PROBLEM THAN THE GASTRITIS I HAD TO DEAL WITH. IF DOCTORS TOOK THEIR OWN CRAP THEY WOULD NOT BE SO WILLING TO PRESCRIBE THEM LIKE CANDY FOR THE SLIGHTES STOMACH ACHE. FOR THOUSANDS OF YERS MANKIND HAS DEALT WITH GASTRITIS WITHOUT PPI AND WE SHOULD DO LIKEWISE AGAIN.
sorry for the rant hut its necessary.
Post Edited (James_a) : 7/6/2014 1:12:46 PM (GMT-6)